# SDR YENA2022022100082

- Difficulty date: February 19, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 02063
- Aircraft time: 71,028 hours, 25,533 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT # 1021, FLL-POS. APU AUTO SHUTDOWN IN FLIGHT; PERFORMED RESET OF APUT ECB. IAW AMM 49-61-34. OPS CHECK GOOD. NO FAULTS FOUND. A/C OK FOR SVC
